# SDR 9609409103

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS DIVIDER OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REWIRED EMERGENCY AND STANDBY POWER LIGHTS, OPERATIONAL CHECK GOOD.
